Jump to content
CrazyBoards.org

Wellbutrin and confusion


Recommended Posts

I've been on 10mg of Wellbutrin to treat ADD for over 2 weeks. I haven't really noticed any changes and maybe it's because it will take time. My husband said that I seem confused and that I am having a hard time making even small decisions about regular every day things. I have noticed that he keeps asking me what  is wrong. I don't feel sad or happy. I just feel there. I do know that I have been more active and have more energy but that is it. Any one else experience anything like this? Thanks in advance!

Link to comment
Share on other sites

10 mg? The lower-end dose of Wellbutrin is 150 mg. Just my opinion... but I'd be surprised if even 300 mg of Wellbutrin does much for ADD. I'm assuming your pdoc is conservative and didn't want to start you off on stimulants, but I'm wondering why he/she wouldn't give you Strattera first?

Link to comment
Share on other sites

10 mg? The lower-end dose of Wellbutrin is 150 mg. Just my opinion... but I'd be surprised if even 300 mg of Wellbutrin does much for ADD. I'm assuming your pdoc is conservative and didn't want to start you off on stimulants, but I'm wondering why he/she wouldn't give you Strattera first?

<{POST_SNAPBACK}>

Sorry, I mean 100 mg and I'm supposed to start taking 200mg tomorrow. Not sure why he didn't try anything else. I go back at the end of the month, maybe I'll ask then.

Link to comment
Share on other sites

Perhaps your pdoc thinks you are also depressed?

I know someone who says she is much less foggy on Welbutrin, BTW.

100mg is still a low dose, and two weeks isn't very long. I'll bet two or three weeks from now you'll feel quite different.

I'm at about the same place you are, though in this case it's on top of some other meds. Have not noticed any big changes just yet. I think with this sort of drug you get the weirdness before you get the therapeutic effect.

Link to comment
Share on other sites

Wellbutrin has worked really well for me, but it took quite awhile before all the side effects wore off--at least a month to 6 weeks.  It also took that long for the anti-depression effects to kick in.  When it started working on the depression, it did a good job without the zombie like feeling I'd gotten from Lexapro.

  For ADD symptoms, not quite as spectacular.  It does help me focus better, more energy, but for motivational problems, I haven't noticed much difference.  I'm taking 300 mg. a day.

All in all, it's been a good drug.  But if you're noticing start up side effects, it could take several weeks for them to go away.  At least that's how it worked for me. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...